# SDR MEX2002243

- Difficulty date: July 26, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- Engine: Pwa JT8D219
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Strainer
- Part number: 699151
- Condition: Clogged
- Location: Engine Oil
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 416 - AIRCRAFT ABORTED TAKEOFF DUE TO OIL STRAINER CLOGGING TURNED ON.  OIL MAIN FILTER WAS REPLACED.  RESTRICTORS WERE CLEANED AND THE CLOGGING FILTER ALARM WAS REPLACED IAW MM 79-35.  (M)
